Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bounded in the mean solutions of $ \triangle u=Pu$ on Riemannian manifolds


Authors: Kwang-nan Chow and Moses Glasner
Journal: Proc. Amer. Math. Soc. 26 (1970), 261-265
MSC: Primary 53.72; Secondary 30.00
MathSciNet review: 0271871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Phi $ be a convex positive increasing function and $ d = {\lim _{t \to \infty }}\Phi (t)/t$. A harmonic function $ u$ on a Riemann surface $ R$ is called $ \Phi $-bounded if $ \Phi (\vert u\vert)$ is majorized by a harmonic function on R. M. Parreau has shown that if $ d < \infty $ ( $ d = \infty $, resp.), then every positive (bounded, resp.) harmonic function on $ R$ reduces to a constant if and only if every $ \Phi $-bounded harmonic function does. In this paper analogues of these results are given for the equation $ \Delta u = Pu(P \geqq 0)$ on a Riemannian manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.72, 30.00

Retrieve articles in all journals with MSC: 53.72, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0271871-8
PII: S 0002-9939(1970)0271871-8
Keywords: Riemannian manifold, Riemann surface, harmonic space, harmonic function, solution of $ \Delta u = Pu$, bounded in the mean, Dirichlet problem, $ Q$-compactification, relatively hyperbolic, Harnack principle
Article copyright: © Copyright 1970 American Mathematical Society